Get your Health question answered in 3 easy steps

137 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am having abdominal pain. Is it because of masturbation ?

dear doctor i have dull pain in tha lower right abdomen since 2days its not constantly present all day i had some rough masturbation which caused bleeding i think the hymen is broken i never had sex before but had an oral contraceptive pill thinking i might get pregnant i dont know if the pain is because of masturbation or any other reason behind it im worried i even have some slight body pains i dont have constipation and no burning micturation i hope its not appendicitis as the pain is dull plz help me
Thu, 29 Dec 2011
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
You can take any of the OTC analgesics for Pain relief. Wait for another day, If it is continuing in severity and frequency, may be you should get your self examined by a Physician, to rule out the exact cause and if necessary get a Ultrasound scan done.
Drink plenty of water and avoid spicy fried foods.

Wish you Good Health, Take Care.
I find this answer helpful
ENT Specialist Dr. Puneet Maheshwari's  Response
hello
welcome to health care magic
i think for the pain u can have analgesic
but u should also have ultrasound done immediately
drink plenty of water and also consult some physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi am anju,am 25 years old(female),after doing self sex am getting pain at lower abdoman,how can i overcome it

doctor1 MD

Helo doctor,i do masturbate with water since i was really small and now m addicted to it,but m having likoria problem too. from three years after i masturbate i feel slight abdomenal pain. I don t kbow wheather it is due to likoria or mastubating with water.... please help me,sometimes this pains becomes sevior

doctor1 MD

Hey doctor, I feel low abdominal pain post masturbation Before i used to masturbate everyday (and even a couple of times somedays) Not i ve reduced my masturbation frequency to alternate days.. But i still feel pain just above my penis and also the lower abdominal area.. And the pain also lasts for 2 complete days. Please help

Recent questions on Combined oral contraceptive pill

doctor1 MD

hi, i have had unprotected sex a day ago, and i have taken 4 tabs of marvelon birth control pills soon after. I have never consumed birth control before. I do not have access to emergency contraceptive since I reside in the UAE. Would marvelon help me? or could i switch to any other pill available in the UAE??

doctor1 MD

I had casual sex a month ago and a few days after felt the head of my penis burning as well as the part between testicles and anus (urethra?). Some days I felt a sensation like urine incontinency and sometimes i detect discharge which looks and feels very much like pre-semen, but I have found that that discharge is mostly after having sex or just an erection.

I consulted a general medician first and a uro-whatever doctor afterwards. The latter made tests for chlamydia (blood test), VIH, Sifilis, and another urine test (I already had one taken with the first sympthoms). Everything was negative/ok, just mucin was high both times. Now, the first doctor recommended a treatment of Ciprofloxacine with some red pills that made me pee orage color, both for a week. The second doctor gave me some 7 pills that were a mixture of Tinidazole (250 mg), Azitromicine (500 mg) and Fluconazole (37.5) and instructed me to buy 3 more for a total 5 days. Since I was not able to get that combined pill in local drugstore I bought last two separated and Metronidazole instead of Tinidazole. I finished the treatment. Pain has mainwhile relieved mostly, but I still see the discharge. Any suggestions?

doctor1 MD

I AM 50 YRS OLD NEVER SMOKED NEVER DONE DRUGS, AND NEVER HAD ANY SURGERIES OR STEPPED FOOT INTO A HOSPITAL I HAVE WHITE FOAMY SPIT AT TIMES AND EXCESS MUCUS IN MY MOUTH DAILY MY THROAT IS SWOLLEN AND I WENT TO THE HOSPITAL 10 DAYS AGO AND WAS SEEN BY A DOCTOR WHO TOLD ME I HAD SWOLLEN TONSILS AND THIS WAS THE CAUSE AFTER BEING PRESCRIBED AMOX-CLAV 87MG FOR TEN DAYS TWICE A DAY I JUST COMPLETED THE PILLS AND THE CONDITION PERSIST AND TONSILS ARE STILL SWOLLEN ANY SUGGESTIONS

doctor1 MD

Hi, I used to have very thick hair till about 13yrs old. After starting puberty, my periods were irregular and have been using birth control pills on and off. I am 25 yrs old and have been using bcp for the past 1 yr continuously. My blood tests are all normal. I want to know why I have such thin hair...and is it possible to regain my hair thickness?

Age:25 Weight:142lb

doctor1 MD

i am currently on depo provera and have bled for weeks non stop i will be going on holiday soon can i take norethisterone to stop the bleeding? And will this prevent me from bleeding during or after sex? i will be reunited with my fiance after not...

doctor1 MD

Hi I am XXXX. I had sex with my girlfriend last month Oct 14th,15th and 16th. She first took a contraceptive pill considering we have done for all. But again we made love within 4 hours of her taking the pill. so I forced her take another pill too...

doctor1 MD

Hi I'm XXXX.37 yrs old. I have 2 kids...my problem is irregular and painful periods. ..Dr. suggest me novelon tablets. ..I'm taking novelon 3 days but till now periods on..why